# SDR HEEA107688

- Difficulty date: December 22, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N351LG
- Make and model: Snias AS350B3
- Aircraft serial: 3722
- Aircraft time: 1,156 hours
- System (JASC): 2400 · Electrical Power System
- Part: Resistor
- Part number: EO535W5100UJ
- Condition: Burned
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING SMELL WAS NOTED IN THE COCKPIT AND THE CABIN.  MAINTENANCE REPLACED RESISTOR.
